MathSciNet Relay Station
MathSciNet bibliographic data
MR2215783 42B25 (11P55)
Avdispahić, Muharem; Smajlović, Lejla On maximal operators on $k$-spheres in $\Bbb Z^n$. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2125–2130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement